# SDR P5CA9500752

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING INBOARD MIDFLAP REAR SPAR UPPER T-CHORD, APPROXIMATELY WBL 230.  CORROSION REMOVED AND SURFACE REPROTECTED PER BOEING SRM 51-10-01.
